# SDR SWIA202265815

- Difficulty date: March 18, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY #2 HAS A CORRODED OTBD/FWD FLOOR MOUNT FITTING (ROUND FITTING).    (C CHECK RO 5/23/22)    REPLACED THE GALLEY #2 OTBD/FWD FLOOR MOUNT FITTING WITH A SERVICEABLE FLOOR MOUNT FITTING (P/N 9393251-3) AND NEW HARDWARE REFERENCING CRJ 900 SRM 51-41-02-001-001-A01 AND CRJ 900 SRM 51-41-04-01-001-A01.  / TORQUE WRENCH USED: TUC#8613, CAL DUE 31-OCT-22
